MathSciNet Relay Station
MathSciNet bibliographic data
MR1198453 (94j:57031) 57R85 (57S17)
Costenoble, Steven R.; Steiner, Michael; Waner, Stefan Fixed sets of unitary $G$-manifolds. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1275–1287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement